# SDR 05FDEA03301

- Difficulty date: October 7, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FEDEX WORK CARD 7-5310-7-3367 B4 PT1 FOUND LT 760 FRAME CORRODED LBL 65 WL 205.  REMOVED AND REPLACED L/H 760 FRAME IAW SRM 51-30-2, 51-30-5, 51-10-2.
